# SDR SWAA2018111526800

- Difficulty date: November 2, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 44,597 hours, 21,596 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 147A6502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM NR 4 CRACKED.  REPAIRED DOOR PER CMM & SRM.
